Discovery - University of Dundee - Online Publications

Library & Learning Centre

Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator

Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator

Research output: Contribution to journalArticle

View graph of relations

Authors

Research units

Info

Original languageEnglish
Pages388-401
Number of pages14
JournalApplied Mathematics and Computation
Journal publication date2006
Journal number1
Volume176
DOIs
StatePublished

Abstract

A Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the predator and time delay due to maturity is investigated. By successively modifying the coupled lower–upper solution pairs, sufficient conditions independent of the effect of spatial diffusion are derived for the global convergence of positive solutions to the proposed problem.

Documents

Library & Learning Centre

Contact | Accessibility | Policy